# SDR YENA20120314455

- Difficulty date: March 14, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 36,889 hours, 13,061 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 755 JFK-AUA, ON TOUCH DOWN ENGINE UNLOCK REV HYD G RSVR LO LVL, LOST NOSE WHEEL STEERING.  REQUIRED TOWING OFF RUNWAY.  ENGINE 1 REV WOULD NOT STOW, LOST ALL GREEN HYD FLUID.  FOUND NR 1 ENGINE OUTBD T/R PRESSURE LINE BROKEN.  REMOVED AND REPLACED LINE IAW 78-31-15 AND HYDRAULIC CONTROL UNIT FOR THE THRUST REVERSER ITEM IAW 78-31-51.  OPS AND LEAK CHECK GOOD.
